On canonical homogeneous difference schemes
Doklady Akademii Nauk, Tome 131 (1960) no. 4, pp. 761-764
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_4_a12,
author = {A. N. Tikhonov and A. A. Samarskii},
title = {On canonical homogeneous difference schemes},
journal = {Doklady Akademii Nauk},
pages = {761--764},
year = {1960},
volume = {131},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_4_a12/}
}
A. N. Tikhonov; A. A. Samarskii. On canonical homogeneous difference schemes. Doklady Akademii Nauk, Tome 131 (1960) no. 4, pp. 761-764. http://geodesic.mathdoc.fr/item/DAN_1960_131_4_a12/